# SDR FDEA201206102177

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 41,230 hours, 9,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: ARC198414
- Condition: Corroded
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD AFT HINGE BRACKET PIVOT INBD LUG BORE FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-04, REV 73.  REPAIR ACCOMPLISHED IAW EA 1-5750-162327.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
